Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("CONDITION NECESSAIRE SUFFISANTE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 6006

  • Page / 241

Export

Selection :

  • and

LOI FORTE UNILATERALE DES GRANDS NOMBRES POUR LES SOMMES REGLEESPETROV VV.1974; VEST. LENINGRAD. UNIV.; S.S.S.R.; DA. 1974; NO 7; PP. 55-59; ABS. ANGL.; BIBL. 6 REF.Article

SUR LES DISTRIBUTIONS INFINIMENT DIVISIBLESYURINSKIJ VV.1974; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1974; VOL. 19; NO 2; PP. 308-318; ABS. ANGL.; BIBL. 8 REF.Article

ALGORITHMES DE VERIFICATION DE QUELQUES PROPRIETES DES GRAPHESMARKOSYAN AG; MARKOSYAN SE.1976; KIBERNETIKA, U.S.S.R.; S.S.S.R.; DA. 1976; NO 2; PP. 76-81; ABS. ANGL.; BIBL. 5 REF.Article

CONDITIONS NECESSAIRES ET SUFFISANTES DE CONVERGENCE FAIBLE DES PROCESSUS ALEATOIRESBORODIKHIN VM.1976; SIBIR. MAT. ZH.; S.S.S.R.; DA. 1976; VOL. 17; NO 2; PP. 468-470; BIBL. 3 REF.Article

THE SUPERCRITICAL MULTITYPE AGE-DEPENDENT BRANCHING PROCESS. = PROCESSUS DE BRANCHEMENT SUPER-CRITIQUE, HEREDITAIRE, ET MULTI-TYPEKAPLAN N.1975; J. MATH. ANAL. APPL.; U.S.A.; DA. 1975; VOL. 50; NO 1; PP. 164-182; BIBL. 8 REF.Article

MAXIMISATION DU DEGRE DE STABILITE D'UN SYSTEME OSCILLATOIRE LINEAIREBOLOTNIK NN.1975; PRIKL. MAT. MEKH.; S.S.S.R.; DA. 1975; VOL. 39; NO 4; PP. 730-734; BIBL. 5 REF.Article

MAJORATION ET MINORATION PRESQUE SURES DANS UN ECHANTILLON ORDONNE.CHEVALIER J.1974; C.R. ACAD. SCI., A; FR.; DA. 1974; VOL. 279; NO 14; PP. 573-575; BIBL. 3 REF.Article

A CHARACTERIZATION OF TRIANGULAR ARRAYS WHICH ARE EXPECTATIONS OF ORDER STATISTICS.KADANE JB.1974; J. APPL. PROBABIL.; G.B.; DA. 1974; VOL. 11; NO 2; PP. 413-416; BIBL. 5 REF.Article

NEW RESULTS ON THE ABILITY OF LC NETWORKS TO REALIZE NATURAL FREQUENCIESSUSSMAN FORT SE.1980; I.E.E.E. TRANS. CIRCUITS SYST.; USA; DA. 1980; VOL. 27; NO 3; PP. 229-231; BIBL. 3 REF.Article

LOCAL CONTROLLABILITY AND SUFFICIENT CONDITIONS IN SINGULAR PROBLEMS.HERMES H.1976; J. DIFFER. EQUATIONS; U.S.A.; DA. 1976; VOL. 20; NO 1; PP. 213-232; BIBL. 8 REF.Article

CONDITIONS NECESSAIRES ET SUFFISANTES POUR LA LOI FORTE DES GRANDS NOMBRESNAGAEV SV.1972; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1972; VOL. 17; NO 4; PP. 609-618; ABS. ANGL.; BIBL. 5 REF.Serial Issue

ON CONNECTEDNESS IN TWO-WAY ELIMINATION OF HETEROGENEITY DESIGNS.RAGHAVARAO D; FEDERER WT.1975; ANN. STATIST.; U.S.A.; DA. 1975; VOL. 3; NO 3; PP. 730-735; BIBL. 2 REF.Article

APPARTENANCE DES FONCTIONS CARACTERISTIQUES ENTIERES DES LOIS DE PROBABILITE A UNE CLASSE DE CONVERGENCESHEREMETA MM.1975; DOP. AKAD. NAUK UKRAJIN. R.S.R., A; S.S.S.R.; DA. 1975; NO 8; PP. 696-699; ABS. ANGL.; BIBL. 2 REF.Article

CONDITIONS D'ERGODICITE ET DE TRANSITION POUR LES MARCHES ALEATOIRES DANS UN OCTANT D'ESPACE POSITIFMEN'SHIKOV MV.1974; DOKL. AKAD. NAUK S.S.S.R.; S.S.S.R.; DA. 1974; VOL. 217; NO 4; PP. 755-758; BIBL. 2 REF.Article

CONDITION DE DEGENERESCENCE D'UN PROCESSUS RAMIFIE BORNE A TEMPS CONTINUZUBKOV AM.1972; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1972; VOL. 17; NO 2; PP. 296-309; ABS. ANGL.; BIBL. 2 REF.Serial Issue

REGULATION OF LINEAR SYSTEMS. = REGULATION DES SYSTEMES LINEAIRESBHATTACHARYYA SP.1975; I.E.E.E. TRANS. AUTOMAT. CONTROL.; U.S.A.; DA. 1975; VOL. 20; NO 2; PP. 265-266; BIBL. 4 REF.Article

ETUDE DES PROBLEMES DE STABILITE PRATIQUE ET DE STABILISATION DU MOUVEMENTGARASHCHENKO FG; KIRICHENKO NF.1975; IZVEST. AKAD. NAUK S.S.S.R., MEKH. TVERD. TELA; S.S.S.R.; DA. 1975; NO 6; PP. 15-24; BIBL. 8 REF.Article

DISJOINT REPRESENTATION OF TREE REALIZABLE SEQUENCES.KUNDU S.1974; S.I.A.M. J. APPL. MATH.; U.S.A.; DA. 1974; VOL. 26; NO 1; PP. 103-107; BIBL. 10 REF.Article

SUR QUELQUES CONDITIONS D'ABSENCE DE COMPOSANTES INDECOMPOSABLES DANS LES LOIS INDEFINIMENT DIVISIBLES I, IILIVSHITS LZ.1974; TEOR. FUNKC. FUNKCIONAL. ANGL. PRILOZH., U.S.S.R.; S.S.S.R.; DA. 1974; NO 19; PP. 53-66; BIBL. 11 REF.Article

CONNECTEDNESS AND ORTHOGONALITY IN MULTI-FACTOR DESIGNS.ECCLESTON J; RUSSELL K.1975; BIOMETRIKA; G.B.; DA. 1975; VOL. 62; NO 2; PP. 341-345; BIBL. 2 REF.Article

THE NO-GAIN PROPERTY FOR NETWORKS CONTAINING THREE-TERMINAL ELEMENTS.WILLSON AN JR.1975; I.E.E.E. TRANS. CIRCUITS SYST.; U.S.A.; DA. 1975; VOL. 22; NO 8; PP. 678-687; BIBL. 8 REF.Article

REGULARITES D'UNE CLASSE DE PROCESSUS DE MARKOV A UNE INFINITE DENOMBRABLE D'ETATSBALTRUNAS A.1975; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1975; VOL. 15; NO 1; PP. 67-70; ABS. LITU. ANGL.; BIBL. 3 REF.Article

SOME GENERAL EXISTENCE CONDITIONS FOR BALANCED ARRAYS OF STRENGTH T AND 2 SYMBOLSSRIVASTAVA JN.1972; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1972; VOL. 13; NO 2; PP. 198-206; BIBL. 13 REF.Serial Issue

NECESSARY AND SUFFICIENT CONDITIONS FOR THE STABILITY OF A CLASS OF 2-D RECURSIVE DIGITAL FILTERSREDDY DR; REDDY PS; SWAMY MNS et al.1981; IEEE TRANS. ACOUST. SPEECH SIGNAL PROCESS.; ISSN 0096-3518; USA; DA. 1981; VOL. 29; NO 5; PP. 1099-1102; BIBL. 12 REF.Article

STABILITY THEORY FOR INHOMOGENEOUS COLLISION-FREE SELF-GRAVITATING STELLAR SYSTEMSSEBOLDT W.1981; ASTROPHYS. J.; ISSN 0004-637X; USA; DA. 1981; VOL. 243; NO 3; PART. 1; PP. 1013-1029; BIBL. 30 REF.Article

  • Page / 241